# SDR CALA2024062500102

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 102,579 hours, 13,485 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 2U01310001
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 73 KTS DUE TO DOOR AFT CARGO EICAS. OPTIONAL LARGE AFT CARGO DOOR INDICATION SYSTEM FAULT DETECTED. VERIFIED AFT CARGO WAS CLOSED, LATCHED & LOCKED CORRECTLY. FDE SHOWS FAULT 52-11960 ACTIVE. CYCLED AFT CARGO DOOR OPEN & INSPECTED CAMS, & ASSOC. PINS ALL CLEAR & OPS NORMALLY, ALL OK. CLOSED AFT CARGO DOOR & EICAS MSG CLEARED & DOOR INDICATION SHOWS AFT CARGO DOOR CLOSED. IAW AMM 52-34-00 & 52-37-00. PLACIED ON MEL AS A PRECAUTION. AFT CARGO DOOR INDICATION INOP IAW MEL 5271C.  MAINT. PROCEDURE PARA. A (1-9) AND PARA. B.   R & R AFT CARGO DOOR RIBBON HARNESS IAW AMM 52-37-23-900-801. OP CHECK AFT CARGO DOOR OPEN & CLOSE GOOD.  NO FAULT INDICATED.
